RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 3, Pages 534–539 (Mi dan8356)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

A nonlocal boundary value problem for the Sturm–Liouville operator in a differential and a difference treatment

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (614 kB)

Bibliographic databases:
UDC: 517.956
Presented: А. А. Самарский
Received: 14.01.1986

Citation: V. A. Il'in, E. I. Moiseev, “A nonlocal boundary value problem for the Sturm–Liouville operator in a differential and a difference treatment”, Dokl. Akad. Nauk SSSR, 291:3 (1986), 534–539

Citation in format AMSBIB
\Bibitem{IliMoi86}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper A nonlocal boundary value problem for the Sturm--Liouville operator in a differential and a difference treatment
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 3
\pages 534--539
\mathnet{http://mi.mathnet.ru/dan8356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869275}
\zmath{https://zbmath.org/?q=an:0643.34016}


Linking options:
  • http://mi.mathnet.ru/eng/dan8356
  • http://mi.mathnet.ru/eng/dan/v291/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Mirsaburov, “A nonlocal boundary value problem for the Gellerstedt equation”, Math. Notes, 67:5 (2000), 611–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. Z. Khudalov, “Nelokalnaya kraevaya zadacha dlya nagruzhennogo uravneniya parabolicheskogo tipa”, Vladikavk. matem. zhurn., 4:4 (2002), 59–64  mathnet  mathscinet  zmath
    3. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Russian Math. (Iz. VUZ), 49:1 (2005), 36–46  mathnet  mathscinet  zmath
    4. A. S. Berdyshev, “The volterra property of some problems with the Bitsadze–Samarskii-type conditions for a mixed parabolic-hyperbolic equation”, Siberian Math. J., 46:3 (2005), 386–395  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Alikhanov, A. M. Berezgov, M. H. Shhanukov-Lafishev, “Boundary value problems for certain classes of loaded differential equations and solving them by finite difference methods”, Comput. Math. Math. Phys., 48:9 (2008), 1581–1590  mathnet  crossref  mathscinet  isi
    6. Z. A. Nakhusheva, “Nelokalnaya zadacha dlya ellipticheskogo uravneniya s dvumernym operatorom Laplasa v glavnoi chasti”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 210–213  mathnet
    7. A. K. Bazzaev, D. K. Gutnova, M. Kh. Shkhanukov-Lafishev, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya s nelokalnym usloviem”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1048–1057  mathnet
    8. Yu. S. Asfandiyarova, V. I. Zalyapin, E. V. Kharitonova, “Metod integralnykh uravnenii postroeniya funktsii Grina”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 13, 16–23  mathnet
    9. A. A. Alikhanov, “Nelokalnaya kraevaya zadacha V. A. Steklova vtorogo klassa dlya prosteishikh uravnenii matematicheskoi fiziki”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 15–23  mathnet  crossref  adsnasa  elib
    10. B. T. Torebek, “Modified Riemann–Liouville integro-differential operators in the class of harmonic functions and their applications”, Ufa Math. J., 7:3 (2015), 73–83  mathnet  crossref  isi  elib
    11. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:34
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020